Translator Disclaimer
2019 Twisted differential cohomology
Ulrich Bunke, Thomas Nikolaus
Algebr. Geom. Topol. 19(4): 1631-1710 (2019). DOI: 10.2140/agt.2019.19.1631

Abstract

We construct multiplicative twisted versions of differential cohomology theories for all highly structured ring spectra and twists. We prove existence and give a full classification of differential refinements of twists under mild assumptions. Various concrete examples are discussed and related to earlier approaches.

Citation

Download Citation

Ulrich Bunke. Thomas Nikolaus. "Twisted differential cohomology." Algebr. Geom. Topol. 19 (4) 1631 - 1710, 2019. https://doi.org/10.2140/agt.2019.19.1631

Information

Received: 6 September 2017; Revised: 30 August 2018; Accepted: 28 November 2018; Published: 2019
First available in Project Euclid: 22 August 2019

zbMATH: 07121512
MathSciNet: MR3995016
Digital Object Identifier: 10.2140/agt.2019.19.1631

Subjects:
Primary: 55N20

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
80 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.19 • No. 4 • 2019
MSP
Back to Top